MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 FLEXIBLE HEXAGONAL SCRDRIVER COATED; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 FLEXIBLE HEXAGONAL SCRDRIVER COATED; SCREWDRIVER
Model Number 357.417
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Part:357.417.Synthes lot: 7681059.Supplier lot: n/a.Release to warehouse date: march 06, 2015.Expiration date: n/a.Supplier: greatbatch medical/orvin/switz no nonconformance reports (ncrs) were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the flexible hexagonal screwdriver coated was unable to be cleaned satisfactorily.The issue was discovered in the sterile processing department.There was no patient involvement.This report is for a 5.0 flexible hexagonal scrdriver coated.This is report 1 of 1 for (b)(4).

Brand Name
5.0 FLEXIBLE HEXAGONAL SCRDRIVER COATED
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11759850
Report Number2939274-2021-02184
Device Sequence Number3142721
Product Code HXX
UDI-Device Identifier10886982196408
UDI-Public(01)10886982196408
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.417
Device Catalogue Number357.417
Device Lot Number7681059
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1